MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404281
Medical Device Problem Codes Collapse (1099); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis.Worked well until (b)(6) 2021 when, in the office, it was reported that it no longer worked.The patient returned to the physician office wanting the device replaced.The physician identified that the pump was collapsed, which indicated an empty reservoir.No patient complications were reported.A future revision is scheduled for (b)(6) 2024.
 
Event or Problem Description
It was reported that this inflatable penile prosthesis stopped working.The patient presented in-clinic and device evaluation determined that the pump had collapsed, indicating an empty reservoir; therefore, a surgical procedure was performed, during which all components were removed and replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
Additional information updated: b1: adverse event/product problem b2: outcomes attrib to adv event b5: describe event/problem b7: other relevant history d6b: explant date c2/d10: concomitant product/therapy h1: type of reportable event h6: impact codes corrected h6: device codes.Concomitant product udi for reservoir is (b)(4).

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18940616
Report Number2124215-2024-16794
Device Sequence Number19550189
Product Code JCW
UDI-Device Identifier00878953003849
UDI-Public(01)00878953003849(17)180627(10)835836001
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/27/2018
Device Model Number72404281
Device Catalogue Number72404281
Device Lot Number835836001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN:72404161 / LOT: 880560010
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexUnknown